# SDR SIMA3311

- Difficulty date: November 26, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3519 - EMERGENCY FLOOR LIGHTING SYSTEM HAS BROKEN LIGHT AT ROW 3.  REMOVED AND REPLACED FLOOR ESCAPE PATH LIGHT IAW SAAB MM 33-50-20.  OPS CHECK GOOD.  (M)
